Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 746196, 7 pages
http://dx.doi.org/10.1155/2014/746196
Research Article

Lookback Option Pricing with Fixed Proportional Transaction Costs under Fractional Brownian Motion

College of Sciences, China University of Mining and Technology, Xuzhou 221116, China

Received 22 May 2014; Revised 14 September 2014; Accepted 14 September 2014; Published 3 November 2014

Academic Editor: Francesco Zirilli

Copyright © 2014 Jiao-Jiao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. E. Leland, “Option pricing and replication with transaction costs,” Journal of Finance, vol. 40, pp. 1283–1301, 1985. View at Publisher · View at Google Scholar
  2. G. Barles and H. M. Soner, “Option pricing with transaction costs and a nonlinear Black-Scholes equation,” Finance and Stochastics, vol. 2, no. 4, pp. 369–397, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Jandačka and D. Ševčovič, “On the risk-adjusted pricing-methodology-based valuation of vanilla options and explanation of the volatility smile,” Journal of Applied Mathematics, vol. 2005, no. 3, pp. 235–258, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Amster, C. G. Averbuj, M. C. Mariani, and D. Rial, “A Black-Scholes option pricing model with transaction costs,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 688–695, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. C. Mariani, I. SenGupta, and P. Bezdek, “Numerical solutions for option pricing models including transaction costs and stochastic volatility,” Acta Applicandae Mathematicae, vol. 118, pp. 203–220, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. B. Goldman, H. B. Sossin, and M. A. Gatto, “Path dependent options: buy at the low, sell at the high,” Journal of Finance, vol. 34, pp. 1111–1127, 1979. View at Google Scholar
  7. A. Conze and R. Viswanathan, “Path dependent options, the case of lookback options,” The Journal of Finance, vol. 46, no. 5, pp. 1893–1907, 1991. View at Publisher · View at Google Scholar
  8. R. C. Heynen and H. M. Kat, “Lookback options with discrete and partial monitoring of the underlying price,” Applied Mathematical Finance, vol. 2, pp. 273–284, 1995. View at Publisher · View at Google Scholar
  9. L. C. Rogers, “Arbitrage with fractional Brownian motion,” Mathematical Finance, vol. 7, no. 1, pp. 95–105, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. N. Shiryaev, “On arbitrage and replication for fractal models,” Research Report 30, Department of Mathematical Sciences, University of Aarhus, MaphySto, Aarhus, Denmark, 1998. View at Google Scholar
  11. D. M. Salopek, “Tolerance to arbitrage,” Stochastic Processes and Their Applications, vol. 76, no. 2, pp. 217–230, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Cheridito, “Arbitrage in fractional Brownian motion models,” Finance and Stochastics, vol. 7, no. 4, pp. 533–553, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Gu, J. R. Liang, and Y. X. Zhang, “Time-changed geometric fractional Brownian motion and option pricing with transaction costs,” Physica A: Statistical Mechanics and Its Applications, vol. 391, no. 15, pp. 3971–3977, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. D. Y. Feng, “Study of lookback option pricing in fractional Brownian motion environment,” The Journals of North China University of Technology, vol. 32, pp. 67–72, 2009. View at Google Scholar
  15. S. J. Lin, “Stochastic analysis of fractional Brownian motion,” Stochastic and Stochastic Reports, vol. 55, pp. 422–437, 1995. View at Google Scholar
  16. L. Decreusefond and A. S. üstünel, “Stochastic analysis of the fractional Brownian motion,” Potential Analysis, vol. 10, no. 2, pp. 177–214, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Hu and B. Øksendal, “Fractional white noise calculus and applications to finance,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 6, no. 1, pp. 1–32, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Bender, “An Itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter,” Stochastic Processes and Their Applications, vol. 104, no. 1, pp. 81–106, 2003. View at Publisher · View at Google Scholar
  19. Y. Z. Hu and S. G. Peng, “Backward stochastic differential equation driven by fractional Brownian motion,” SIAM Journal on Control and Optimization, vol. 48, no. 3, pp. 1675–1700, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. H. John, Options, Futures, and other Derivatives, Simon & Schuster, New York, NY, USA, 2005.